MathSciNet Relay Station
MathSciNet bibliographic data
MR521882 (81i:46092) 46L99
Cho, Sung Je Extensions relative to a ${\rm II}\sb{\infty }$-factor. Proc. Amer. Math. Soc. 74 (1979), no. 1, 109–112.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement